Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1995, Volume 63, Issue 3

The Normal Approximation for Semiparametric Averaged Derivatives<667:TNAFSA>2.0.CO;2-0
p. 667-680

P. M. Robinson

With the same normalization as that for standard parametric statistics, and centered at a parameter of interest, many semiparametric estimates based on $n$ observations have been shown to be root-$n$-consistent and asymptotically normal. In the context of semiparametric averaged derivative estimates, we go further by showing that the rate of convergence of the finite-sample distribution to the normal limit distribution can equal that of standard parametric statistics.

Log In To View Full Content